# SDR YENA20150225030

- Difficulty date: February 25, 2015
- Submitted: February 26, 2015
- Operation: Air carrier
- Aircraft: N184JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000008
- Aircraft time: 25,576 hours, 15,959 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON MAINTENANCE CHECK, FOUND FRAME 81 BETWEEN STR 27 & 28R HAS ONE CORRODED SHEAR CLIP.  REF EAMS NR 4490-1611, REMOVED DAMAGE SHEAR CLIP, PERFORMED HFEC INSPECTION, FABRICATED AND INSTALLED NEW SHEAR CLIP. ALL WORK ACCOMPLISHED IAW EA E15-146-01.
